A question related to my lymphoscintigram and skin damage

I had a lymphoscintigram roughly 6 months ago. Where the needle point went in between my big toe and second toe on my affected leg, I have a black mark. I am seeing the doctor as advised by my lymphie nurse on Wednesday.

Has anyone experienced this before? What could it be? I have a feeling it's just scaring but the colour suggests otherwise, and how deep it seems to go. I hope I'm not being silly, seeing as it hasn't gone I have been concerned.

Thanks!

Last edited by

2 Replies

oldestnewest
  • Normally the advice is no injection needles in a lymphedema skin. However for a lymphyscintigram is not possible otherwise. What I should do is following: Make a picture every week or two weeks, (same time). That way you can show your doctor quite easy what you have, for how long, if it's getting bigger and so on. You might try some ketoprofen based gel on it, as this seems to have influence on the lymphatic system, ask your doctor about it. Check my post on Ketoprofen and take it with you to your doctor to talk about it. 

  • Thank you for your advice! I will start documenting the mark and purchase some ketoprofen gel..thank you again!

You may also like...